Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hurt inner lip by rod stick. Swelling not decreasing with medications. How to reduce swelling?

few months before i was hurt by rod stick on my inner part of my lips there was a crack between mass doctor said me to take the stiches but i was scared & i said him to give me the tablets but few weeks passed still there was swelling i again went to doctor he said me there s a cancer i have done biospy it was normal then i have also done deeper biospy it was also normal then he gave me tablets-- diclogesic-sp, GUDCEF-CV 200, thrize so it is good for me but still the swelling is not decresing so what should i do????????????
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
There is no question of having cancer.
This might be non healing wound or scar.
If stitches taken at that time this might have been alright.
Go for one antibiotic medicine orally and go for proper cleaning and dressing.
Do some antiseptic lotion gargles.
Ok and bye.
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor